Google Scholar: cites
How to solve an operator equation
Mathieu, Martin

Data: 1992
Resum: This article summarizes a series of lectures delivered at the Mathernatics Departrnent of the University of Leipzig, Germany in April 1991, which were to overview techniques for solving operator equations en C*-algebras connected with methods developed in a Spanish-Gerrnan research project on "Structure and Applications of C*-Algebras of Quotients" (SACQ) . One of the researchers in this project was Professor Pere Menal until his unexpected death this April. To his mernory this paper shall be dedicated.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 743-760, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_362B92_02

18 p, 455.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-21, darrera modificació el 2022-09-10

   Favorit i Compartir